# SDR QXEA200601847

- Difficulty date: July 12, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N604QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10019
- Aircraft time: 11,623 hours, 8,463 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Board
- Condition: Tripped
- Location: Fire Warning Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - FIRE SYSTEM FAULT MESSAGE.  MAINTENANCE FOUND FIRE DET A CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER.  MESSAGE CLEARED.  OPERATIONAL CHECK PERFORMED IAW 26-10-00-710-801-A01.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
